| Model Number |
1512-16-080 |
| Medical Device Problem Code |
Manufacturing, Packaging or Shipping Problem (2975)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/21/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Product complaint # :(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
During the attune revision, the surgeon discovered that during the opening of the device: for a stem labelled 16*80mm, there was instead a 16*130 mm stem.He had taken a second stem: same problem.Due to the incorrect labeling of the stems, the surgeon used a 14x80mm stem to complete the surgery because there were no more stems available in the planned size.No change in surgical technique no patient consequence.
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
Event or Problem Description
Additional information received indicated that there was a 5 to 10 minute surgical delay.It was the right side that was affected.
Additional Manufacturer Narrative
Product complaint # : (b)(4).Investigation summary : examination of the returned stems revealed incorrect etching on the stems rather than the wrong packaging used.The root cause is attributed to manufacturing error.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.Device history lot : a review of the device manufacturing records (mre) found no related deviations or anomalies.Although the mre review found no anomalies the root cause is attributed to manufacturing error.
Additional Manufacturer Narrative
H7 and h9: recall number provided.